Two-Stage Quantile Regression when the First Stage is Based on Quantile Regression
University of Nottingham - School of Economics; Yonsei University - Seoul Campus - College of Business and Economics
Universidad de Alicante - Department of Economic Analysis
Econometrics Journal, Vol. 7, No. 1, pp. 218-231, June 2004
We present the asymptotic properties of double-stage quantile regression estimators with random regressors, where the first stage is based on quantile regressions with the same quantile as in the second stage, which ensures robustness of the estimation procedure. We derive invariance properties with respect to the reformulation of the dependent variable. We propose a consistent estimator of the variance-covariance matrix of the new estimator. Finally, we investigate finite sample properties of this estimator by using Monte Carlo simulations.
Number of Pages in PDF File: 14Accepted Paper Series
Date posted: July 10, 2004
© 2015 Social Science Electronic Publishing, Inc. All Rights Reserved.
This page was processed by apollo7 in 0.438 seconds